# SDR V0XD20210729003

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP LOWER SKIN HAS A DENT OUT OF LIMITS. CORRECTIVE ACTION: CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR DOUBLER IAW CRJ900 SRM 57-52-01 (TYPE IVREPAIR.
